# SDR SWIA201231136

- Difficulty date: May 25, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 25,062 hours, 19,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER SKIN IS DENTED.  (C-CHECK)  REPAIRED LEFT INBOARD FLAP LOWER SKIN AS PER CRJ 200 SRM.
